# SDR DALA2017041102914

- Difficulty date: March 6, 2015
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 87,949 hours, 36,416 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE FLAP NR 4 SUPPORT MECHANISM , 6-6 O/B LINK ASSY.  BEARING/RACE HAS CORROSION, REPLACED REACTION LINK SUPPORT.
